Abdominal pain and gas...
I'm 30 years old. I had a colonoscopy done a little over a year ago and also a cat scan of my abdomin around the same time. All was normal except for Diverticulosis in my sigmoid colon. It has never given me any problems. About 4 weeks ago I started taking Lipitor. About 2 weeks ago I started having very bad abdominal pains and gas. Feels a lot like menstrual cramps. Mostly in my lower abdomin. It is not in one certain place, just more like all over. I'm wondering if this could be the Lipitor. I did read in the pamplet that it can cause abdominal pain and gas, I just wondered if anyone else had experienced this with it. About 2 weeks ago I did have a case of loose stools, stomach flu I think because my daughter also had it. Well, now I;m just having the pain and gas. I'm not sick, just in pain. At times it's been really bad. The only other times I have ever experienced anything like this before was one time when I had a really bad case of the stomach flu and when I first started taking Protonix. Any suggestions?
Last edited by KellyDL; 01-24-2007 at 07:25 PM.